MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES HEMOSPHERE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEM1
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional fda product codes: dqe, qaq, mud, dxn, dsb, qms, fll.The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
As reported, during use, a hemosphere monitor stopped providing arterial pressure-based cardiac output, displayed a "fault: pressure cable" error message, and had a discrepancy with the central venous pressure (cvp) values.Cvp values were obtained through analog input and displayed on the patient monitor.There was no patient injuries.
 
Additional Manufacturer Narrative
A product evaluation was completed on the returned monitor.The reported event was unable to be confirmed.When the specified voltage was applied to the analog input port, the cvp value was displayed as expected.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.No root cause for the reported inaccurate values could be identified since the issue was unable to replicated.A device history record review was completed and documented that device met all specifications upon distribution.

Brand Name
HEMOSPHERE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92604
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon road
irvine, CA 92618
9492503939
MDR Report Key21952801
Report Number2015691-2025-03492
Device Sequence Number15549150
Product Code DQK
UDI-Device Identifier00690103197006
UDI-Public(01)00690103197006(11)180615
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/28/2023
Device Model NumberHEM1
Device Lot Number13810689
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer06/15/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown